About Telfast 60mg
Telfast 60mg Tablet is helpful for the treatment of seasonal and perennial allergic rhinitis. It contains an active ingredient called “fexofenadine”. Telfast 60mg belongs to a group of medicines called antihistamines. It helps reduce the symptoms of an allergic reaction by preventing the effects of the substance histamine within the body.
How effective is Telfast 60mg?
Telfast 60mg tablet is helpful to control, prevent, and improve the following diseases, conditions, and symptoms like allergic rhinitis or hay fever. It is useful to treat a few symptoms, such as the runny nose, sneezing, itchy throat, and red, watery eyes. Telfast 60mg works by blocking the action of histamine that causes these unwanted effects.
What dose should I choose?
For adults, take an oral dosage of one 60mg tablet twice in a single day. It is not recommended for children.
Try not to exceed the given dosage. If you have any medication queries, consult with your doctor or a pharmacist.
What are the side effects and other warnings when taking Telfast 60mg?
All products with an active ingredient can cause side effects, although they are rare.
Side effects can include:
These effects tend to be temporary and may disappear when your body gets adjusted according to this medication. You should stop the use immediately and consult your doctor or a pharmacist if an allergic reaction occurs.
Symptoms of an allergy include:
- Itching/ swelling
- Severe dizziness
- Trouble breathing.
If you are pregnant, might become pregnant, or think you may be pregnant or breast-feeding or planning to breast-feed, notify your doctor or a pharmacist before using this product.
If you have any concerns about any potential side effects, please speak to the experts..